Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS Lake Charles, LA
NWS Lake Charles, LA issued this severe thunderstorm warning at Jun 6, 2011, 3:32 PM CDT for Jefferson County, Orange County, Texas; Calcasieu Parish, Cameron Parish, Louisiana. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2011, 3:32 PM CDT (20:32 UTC)
- Expired
- Jun 6, 2011, 4:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
Counties Calcasieu Parish, LA, Cameron Parish, LA, Jefferson County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 58 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 3:58 PM CDT | TSTM WND DMG | 4 W Vinton, LA | TREE FELL ONTO A TRAILER |
| Jun 6, 3:58 PM CDT | HAIL 1 | 4 W Vinton, LA | |
| Jun 6, 4:05 PM CDT | HAIL 0.5 | Vinton, LA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3767 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507
WUUS54 KLCH 062032
SVRLCH
LAC019-023-TXC245-361-062130-
/O.NEW.KLCH.SV.W.0084.110606T2032Z-110606T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
332 PM CDT MON JUN 6 2011
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL JEFFERSON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...PORT NECHES...GROVES...
SOUTHEASTERN ORANGE COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES...WEST ORANGE...ORANGE...BRIDGE CITY...
SOUTHWESTERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES VINTON...
NORTHWESTERN CAMERON PARISH IN SOUTHWEST LOUISIANA...
* UNTIL 430 PM CDT
* AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM...CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH...OVER VINTON...MOVING SOUTHWEST
AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ORANGEFIELD
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.
&&
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.
LAT...LON 2984 9382 2985 9381 2989 9378 2997 9376
2998 9381 2996 9385 2992 9387 2991 9389
3003 9402 3031 9359 3018 9345 2983 9382
TIME...MOT...LOC 2032Z 048DEG 14KT 3018 9360
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 12:48 PM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 6, 12:48 PM CDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1248 PM CDT MON JUN 6 2011 .AVIATION UPDATE...REGARDING 18Z TAF ISSUANCE. VFR CONDITIONS TO CONTINUE WITH SCATTERED HI CU ABOUT THE AREA. SHOULD SEE SOME ISOLATED SHOWERS AND THUNDERSTORMS DEVELOPMENT DURING MAX HEATING THAT WILL CONTINUE INTO THE EVENING HOURS. CURRENTLY CARRYING VCTS. OTHERWISE...LIGHT SOUTH TO SOUTHEAST WINDS CAN BE EXPECTED. && MARCOTTE && .PREV DISCUSSION... /ISSUED 1005 AM CDT MON JUN 6 2011/ UPDATE... A VERY MOIST AND UNSTABLE ATMOSPHERE IS WHAT THE LATEST KLCH UPPER AIR SOUNDING IS SHOWING FOR THE REGION. PRECIPITABLE WATER VALUES HAVE RISEN TO NEAR 2 INCHES. TRIGGER TEMPERATURES ARE IN THE LOW 90S AND THESE SHOULD EASILY BE MET TODAY. STILL AN EAST-NORTHEAST FLOW AT 7H...AND THIS USUALLY HELPS KEEP THE SEA-BREEZE FROM MOVING TOO FAR INLAND UNTIL LATE IN THE DAY. SCATTERED POPS LOOKS GOOD FOR THIS AFTERNOON...WHEN TRIGGER TEMPS ARE EXCEEDED AND MESO-SCALE BOUNDARIES BEGIN TO FORM. ONCE AGAIN...THE STORMS WILL HAVE STRONG DOWN BURST POTENTIAL. NO CHANGES TO FORECAST AT THIS TIME. RUA PREV DISCUSSION... /ISSUED 653 AM CDT MON JUN 6 2011/ DISCUSSION... FOR 12Z TAF ISSUANCE. AVIATION... SFC OBS THIS MORNING SHOW MOSTLY VFR CONDITIONS PREVAILING...LONE EXCEPTION BEING KLCH WHERE TYPICAL GROUND FOG HAS REDUCED VISIBILITY TO 1SM AT TIMES. OTHER SRN SITES...PARTICULARLY KBPT... COULD SEE A QUICK SHOT OF RESTRICTED VISIBILITIES POST-SUNRISE BEFORE VFR CONDITIONS PREVAIL FOR THE DAY. FORECAST SOUNDINGS SHOW A FAIR AMOUNT OF MOISTURE THROUGH THE COLUMN FOR THE SRN SITES...BUT NO REAL SATURATED LAYERS. STILL WOULD NOT BE SURPRISED TO SEE A FEW STORMS POP UP LATER THIS AFTERNOON ONCE THE EXTREME HEAT BUSTS THE CAP AND HAVE INCLUDED A VICINITY MENTION FOR THE SRN SITES BEGINNING SOME POINT THIS AFTERNOON. 25 PREV DISCUSSION... /ISSUED 438 AM CDT MON JUN 6 2011/ NEAR RECORD HIGH TEMPERATURES EXPECTED ONCE AGAIN TODAY... DISCUSSION... LATEST RADAR IMAGERY SHOWS CONVECTION THAT AFFECTED PORTIONS OF SOUTHERN LOUISIANA LATE YESTERDAY AND OVERNIGHT HAS MOVED SOUTH OUT OF OUR OUTER COASTAL WATERS. SURFACE OBS SHOW ANOTHER VERY WARM NIGHT ACROSS THE CWA WITH TEMPERATURES IN THE MID 70S TO AROUND 80...WHICH IS EVEN WARMER THAN AT THIS TIME YESTERDAY FOR MANY LOCATIONS. DEWPOINTS ARE ALSO NOTABLY DRIER THAN YESTERDAY MORNING WITH WIDESPREAD MID TO UPPER 60S NOTED. THE WARMER START AND DRIER AIRMASS THIS MORNING IS EXPECTED TO HELP LEAD TO ANOTHER NEAR RECORD BREAKING HOT DAY ACROSS THE AREA. MOS GUIDANCE HAS BEEN OF LITTLE HELP LATELY...BEING ANYWHERE FROM 5 TO 10 DEGREES BELOW ACTUAL HIGH TEMPERATURES...AND INDICATES TEMPERATURES MUCH COOLER TODAY THAN YESTERDAY. HOWEVER...A LOOK AT KLCH SOUNDINGS THE PAST FEW DAYS SHOWS AIRMASS HAS BEEN MIXING OUT TO AROUND 750 MB EACH AFTERNOON...AND WITH NAM BUFKIT SOUNDINGS SHOWING 750 MB TEMPS AROUND 12C THIS MORNING EXPECTING HIGHS TO EASILY REACH THE UPPER 90S TO AROUND 100. HAVE GONE AGAINST GUIDANCE AND FORECAST ALL LOCATIONS TO BE VERY CLOSE TO OR BREAK RECORDS AGAIN TODAY...ALTHOUGH HIGHS WILL BE A COUPLE OF DEGREES COOLER THAN YESTERDAY. ALL MODELS INDICATING ISOLATED TO WIDELY SCATTERED CONVECTION BREAKING OUT NEAR/ALONG THE SEABREEZE AROUND VERMILION BAY ONCE CONVECTIVE TEMPERATURES IN THE UPPER 90S ARE MET LATE THIS AFTERNOON...WITH ACTIVITY SPREADING WESTWARD ACROSS THE CWA DURING THE EVENING ALONG THE SEABREEZE. 4.0 KM WRF AND NAM ARE RATHER ROBUST WITH ACTIVITY TODAY WHILE GFS AND ECMWF ARE A BIT LESS GUNG HO. WILL LEAVE INHERITED LOW CHANCE POPS AS IS WITH HIGHEST COVERAGE OF SHOWERS/STORMS ANTICIPATED ACROSS ACADIANA. AS WITH THE PAST FEW DAYS...ANY STORM THAT FORMS IN THIS HOT AND DEEPLY MIXED AIRMASS WILL HAVE POTENTIAL FOR DAMAGING WINDS ALONG WITH SOME SMALL HAIL. AFTER TODAY...DEEPER AND SOMEWHAT STRONGER EASTERLY FLOW ALOFT ALONG WITH A MORE ONSHORE FLOW COMPONENT AT THE SURFACE WILL ALLOW FOR ATMOSPHERE TO START COOLING DOWN...WITH HIGHS FALLING INTO THE LOWER 90S BY MIDWEEK...WHICH IS AT LEAST A BIT CLOSER TO NORMAL. GUIDANCE PINGING ON A WEAK SHORTWAVE MOVING INTO THE CWA FROM THE EAST ON TUESDAY WHICH SHOULD AID IN INCREASING THE COVERAGE OF AFTERNOON CONVECTION...AND HAVE RAISED POPS INTO THE LOW CHANCE CATEGORY FOR LOUISIANA ZONES. HOWEVER...ONLY ISOLATED CONVECTION IS PROGGED FROM WEDNESDAY INTO THE WEEKEND AS PWAT VALUES DECREASE. MARINE... LIGHT SOUTHERLY WINDS AND LOW SEAS ARE EXPECTED THROUGH THE WEEK AS HIGH PRESSURE BECOMES SITUATED OVER THE EASTERN GULF. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE EVENING AND OVERNIGHT HOURS. NO HAZARDS ARE ANTICIPATED. CLIMATE... RECORDS FOR TODAY ARE AS FOLLOWS. SITE RECORD YEAR SINCE ALEXANDRIA 98 1977 1892 BEAUMONT/PORT ARTHUR 99 1977 1901 LAKE CHARLES 98 1917 1895 LAFAYETTE 100 1985 1893 NEW IBERIA 96 1977 1948 && .PRELIMINARY POINT TEMPS/POPS... KLCH 100 76 95 73 93 / 30 20 30 20 20 KBPT 99 75 95 74 93 / 30 20 20 20 20 KAEX 100 72 98 72 95 / 30 20 30 20 20 KLFT 99 75 96 73 94 / 30 20 30 20 20 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 6, 4:45 AM CDT, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 445 AM CDT MON JUN 6 2011 LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-070945- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER- NEWTON-HARDIN-JEFFERSON-ORANGE- 445 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE INTO THE EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. NEAR RECORD HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 ARE EXPECTED AGAIN TODAY. COMBINED WITH THE HUMIDITY...APPARENT TEMPERATURES WILL RANGE FROM 100 TO 105 DEGREES DURING PEAK HEATING. INDIVIDUALS ARE URGED TO USE EXTRA CAUTION WHEN OUTDOORS AND DRINK PLENTY OF FLUIDS. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN ON TUESDAY AFTERNOON AND CONTINUE INTO TUESDAY EVENING. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. MORE ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM WEDNESDAY INTO THE WEEKEND. ELEVATED FIRE DANGER WILL CONTINUE DUE TO VERY DRY GROUND FUELS AND LOW DAYTIME RELATIVE HUMIDITY VALUES. BURN BANS ARE IN EFFECT FOR THE ENTIRE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ430-432-435-450-452-455-470-472-475-070945- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM- 445 AM CDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING INTO TONIGHT. STRONGER STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FROM TUESDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 05
In the hours before
Local storm report, Jun 6, 3:17 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
317 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0314 PM HAIL KAPLAN 30.00N 92.28W
06/06/2011 E1.25 INCH VERMILION LA PUBLIC
&&
BRAZZELLLocal storm report, Jun 6, 3:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
318 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0317 PM HAIL 4 S LAKE CHARLES 30.15N 93.20W
06/06/2011 E0.88 INCH CALCASIEU LA PUBLIC
&&
BRAZZELLLocal storm report, Jun 6, 3:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
319 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG EVADALE 30.36N 94.07W
06/06/2011 JASPER TX BROADCAST MEDIA
SHED DAMAGED AT CENTRAL BAPTIST CHURCH.
&&
BRAZZELLLocal storm report, Jun 6, 3:25 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
325 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL EVADALE 30.36N 94.07W
06/06/2011 E1.75 INCH JASPER TX LAW ENFORCEMENT
&&
BRAZZELLLocal storm report, Jun 6, 3:26 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
326 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL KIRBYVILLE 30.66N 93.90W
06/06/2011 E0.50 INCH JASPER TX LAW ENFORCEMENT
&&
BRAZZELLLocal storm report, Jun 6, 3:31 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
331 PM CDT MON JUN 06 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL VINTON 30.20N 93.58W
06/06/2011 E0.88 INCH CALCASIEU LA PUBLIC
&&
BRAZZELLThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 10:37 PM CDT | Severe Thunderstorm Warning | LCH | Hardin | 23 min |
| Jun 6, 3:20 PM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Newton, Orange | 55 min |
| Jun 6, 4:18 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson | 57 min |
| Jun 6, 4:40 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson, Orange | 50 min |
| Jun 6, 5:21 PM CDT | Severe Thunderstorm Warning | LCH | Jefferson | 38 min |
| Jun 5, 10:08 PM CDT | Special Weather Statement | LCH | Acadia | 67 min |
| Jun 5, 10:18 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Vermilion | 57 min |
| Jun 5, 11:17 PM CDT | Special Weather Statement | LCH | Acadia, Vermilion | 58 min |
| Jun 5, 11:37 PM CDT | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 53 min |
| Jun 5, 11:48 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Jefferson Davis | 27 min |
| Jun 5, 11:51 PM CDT | Special Marine Warning | LCH | 114 min | |
| Jun 6, 1:18 AM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 2:03 PM CDT | Special Weather Statement | LCH | Calcasieu | 57 min |
| Jun 6, 2:21 PM CDT | Special Weather Statement | LCH | Vermilion | 54 min |
| Jun 6, 2:25 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 65 min |
| Jun 6, 2:53 PM CDT | Areal Flood Advisory | LCH | Vermilion | 52 min |
| Jun 6, 3:07 PM CDT | Areal Flood Advisory | LCH | Vermilion | 38 min |
| Jun 6, 3:08 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 52 min |
| Jun 6, 3:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 63 min |
| Jun 6, 3:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 67 min |
| Jun 6, 3:43 PM CDT | Special Marine Warning | LCH | 62 min | |
| Jun 6, 3:48 PM CDT | Severe Thunderstorm Warning | LCH | St. Mary | 57 min |
| Jun 6, 3:58 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 38 min |
| Jun 6, 4:12 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, St. Mary | 63 min |
| Jun 6, 4:27 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 45 min |
| Jun 6, 4:33 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 36 min |
| Jun 6, 4:38 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 27 min |
| Jun 6, 4:44 PM CDT | Severe Thunderstorm Warning | LCH | Calcasieu, Cameron | 61 min |
| Jun 6, 4:46 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 4:48 PM CDT | Special Marine Warning | LCH | 57 min | |
| Jun 6, 4:53 PM CDT | Severe Thunderstorm Warning | LCH | Iberia, Vermilion | 39 min |
| Jun 6, 4:57 PM CDT | Severe Thunderstorm Warning | LCH | Lafayette, Saint Martin | 33 min |
| Jun 6, 5:00 PM CDT | Special Marine Warning | LCH | 60 min | |
| Jun 6, 5:10 PM CDT | Areal Flood Advisory | LCH | Lafayette, Saint Martin | 110 min |
| Jun 6, 5:15 PM CDT | Severe Thunderstorm Warning | LCH | Vermilion | 41 min |
| Jun 6, 5:19 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Lafayette, Saint Landry | 27 min |
| Jun 6, 5:23 PM CDT | Special Marine Warning | LCH | 52 min | |
| Jun 6, 5:27 PM CDT | Special Marine Warning | LCH | 63 min | |
| Jun 6, 5:41 PM CDT | Severe Thunderstorm Warning | LCH | Cameron | 34 min |
| Jun 6, 5:45 PM CDT | Special Weather Statement | LCH | Acadia | 45 min |
| Jun 6, 5:48 PM CDT | Special Weather Statement | LCH | Lafayette | 57 min |
| Jun 6, 6:16 PM CDT | Special Marine Warning | LCH | 59 min | |
| Jun 6, 6:29 PM CDT | Special Weather Statement | LCH | Acadia | 61 min |
| Jun 6, 6:32 PM CDT | Special Marine Warning | LCH | 58 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.